# SDR AALA20101009TUL07

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 56,749 hours, 28,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER AFT CORNER OF WINDOW FRAME AT STATION 886 LEFT SIDE.  INSTALLED REPAIR DOUBLER PER AARD 53-10-00-25.
